# SDR UALA2012020200622

- Difficulty date: February 2, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 83,244 hours, 13,348 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1540 AT BL 0 AFT BULK CARGO COMPARTMENT INTERNAL FUSELAGE SKIN CORRODED AT DRAIN VALVE (N-R 4175N00498).  MAJOR REPAIR ACCOMPLISHED.  CUT OUT DAMAGE, FABBED AND INSTALLED DOUBLER AND FILLER AND PART MARKED PER SRM AND GNMM 1-01-007 ON NR 4175N00498.
